Skip to main content
Log in

Normal families of holomorphic mappings

  • Published:
Acta Mathematica

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Ahlfors, L. V., An extension of Schwarz's lemma.Trans. Amer. Math. Soc., 43 (1938), 359–264.

    Article  MATH  MathSciNet  Google Scholar 

  2. Bers, L.,Introduction to several complex variables. Lecture Notes, Courant Institute, New York University, 1964.

  3. Bers, L., Local theory of pseudo-analytic functions, pp. 213–244 inLectures on functions of a complex variable, ed.W. Kaplan et al. The University of Michigan Press, 1955.

  4. —, Function theoretic aspect of the theory of elliptic differential equations, pp. 374–406 inMethods of mathematical physics, vol. II by R. Courant and D. Hilbert. Interscience Publishers, New York, 1962.

    Google Scholar 

  5. Bochner, S., Bloch's theorem for real variables.Bull. Amer. Math. Soc., 52 (1946), 715–719.

    Article  MATH  MathSciNet  Google Scholar 

  6. Bochner, S. &Martin, W. T.,Several complex variables. Princeton University Press, New Jersey, 1948.

    MATH  Google Scholar 

  7. Bochner, S. &Montgomery, D., Groups on analytic manifolds.Ann. of Math. (2), 48 (1947), 659–669.

    Article  MathSciNet  Google Scholar 

  8. Chern, S. S.,Introduction to complex manifolds. To appear in the van Nostrand paperback series.

  9. Chu, H. &Kobayashi, S., The automorphism group of a geometric structure.Trans. Amer. Math. Soc., 113 (1964), 141–150.

    Article  MathSciNet  MATH  Google Scholar 

  10. Grauert, H. &Reckziegel, H., Hermitesche Metriken und normale Familien holomorpher Abbildungen.Math. Zeit., 89 (1965), 108–125.

    Article  MathSciNet  MATH  Google Scholar 

  11. Griffiths, P. A., The extension problem in complex analysis II.Amer. J. Math., 88 (1966), 366–446.

    MATH  MathSciNet  Google Scholar 

  12. Griffiths, P. A., Hermitian differental geometry and positive vector bundles. To appear.

  13. Griffiths, P. A., Periods of integrals in algebraic manifolds II. To appear inAmer. J. Math.

  14. Halmos, P.,Finite dimensional vector spaces, Van Nostrand, New York, 1958.

    MATH  Google Scholar 

  15. Helgason, S.,Differential geometry and symmetric spaces Academic Press, New York, 1962.

    MATH  Google Scholar 

  16. Hörmander, L.,Linear partial differential operators. Springer-Verlag, Berlin, 1963.

    MATH  Google Scholar 

  17. Hille, E.,Analytic function theory, vol. II. Ginn, New York, 1962.

    MATH  Google Scholar 

  18. Katznelson, Y.,Lectures on several complex variables. Lectures Notes, Yale University, 1963–64.

  19. Kelley, J. L.,General topology, Van Nostrand, New York, 1955.

    MATH  Google Scholar 

  20. Kobayashi, S., On the automorphism group of a certain class of algebraic manifolds.Tohoku Math. J., 11 (1959), 184–190.

    MATH  MathSciNet  Google Scholar 

  21. Kobayashi, S., Distance, holomorphic mappings and the Schwarz lemma. To appear inJ. Math. Soc. Japan.

  22. Kobayashi, S., Invariant distances on complex manifolds and holomorphic mappings. To appear inJ. Math. Soc. Japan.

  23. Kobayashi, S. &Nomizu, K.,Foundations of differential geometry I. Interscience Publishers, New York, 1963.

    MATH  Google Scholar 

  24. Malgrange, B., Existence et approximation des solutions des équations aux dérivées partielles.Ann Inst. Fourier (Grenoble), 6 (1955–56), 271–355.

    MathSciNet  Google Scholar 

  25. Montel, P.,Leçons sur les familles normales des fonctions analytiques. Gauthier-Villars, Paris, 1927.

    Google Scholar 

  26. Munkres, J. R.,Elementary differential topology. Annals of Mathematical Studies, no. 54, Princeton University Press, 1963.

  27. Peters, K., Über holomorphe und meromorphe Abbildungen gewisser kompakter komplexer Mannigfaltigkeiten.Arch. Math. (Basel), 15 (1964), 222–231.

    MATH  Google Scholar 

  28. Wu, H., Negatively curved kahler manifolds. Research announcement,Notices Amer. Math. Soc., June 1967.

Download references

Author information

Authors and Affiliations


Additional information

Research partially supported by the National Science Foundation Grant GP-3990.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Wu, H. Normal families of holomorphic mappings. Acta Math. 119, 193–233 (1967).

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: